Publication
Title
Comparison of the Mahalanobis distance and Pearson's statistic as measures of similarity of isotope patterns
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Mass Spectrometry. - New York, N.Y.
Publication
New York, N.Y. : 2014
ISSN
1044-0305
Volume/pages
25:2(2014), p. 293-296
ISI
000330828700015
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 25.03.2015
Last edited 10.08.2018
To cite this reference